A parabolic system in a weighted Sobolev space

Tom 34 / 2007

Adam Kubica, Wojciech M. Zaj/aczkowski Applicationes Mathematicae 34 (2007), 169-191 MSC: 35B65, 35K50. DOI: 10.4064/am34-2-3

Streszczenie

We examine the regularity of solutions of a certain parabolic system in the weighted Sobolev space $W^{2,1}_{2,\mu }$, where the weight is of the form $r^{\mu }$, $r$ is the distance from a distinguished axis and $\mu \in (0,1)$.

Autorzy

  • Adam KubicaInstitute of Mathematics and Cryptology
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland
    and
    Faculty of Mathematics and Information Science
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland
    e-mail
  • Wojciech M. Zaj/aczkowskiInstitute of Mathematics
    Polish Academy of Sciences
    /Sniadeckich 8
    00-956 Warszawa, Poland
    and
    Institute of Mathematics and Cryptology
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek